Works matching DE "LIPSCHITZ continuity"
Results: 249
Non-ergodic linear convergence property of the delayed gradient descent under the strongly convexity and the Polyak–Łojasiewicz condition.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 6, p. 1023, doi. 10.1142/S0219530524500106
- By:
- Publication type:
- Article
Total Absolute Curvature Estimation.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 194, n. 1, p. 1, doi. 10.1007/s10440-024-00694-7
- By:
- Publication type:
- Article
An Alternated Inertial Projection and Contraction Algorithm for Solving Quasimonotone Bilevel Variational Inequalities with Application to Optimal Control Problems.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 193, n. 1, p. 1, doi. 10.1007/s10440-024-00678-7
- By:
- Publication type:
- Article
Unified analysis of conforming and nonconforming virtual element methods for nonlinear Sobolev equations.
- Published in:
- Calcolo, 2025, v. 62, n. 1, p. 1, doi. 10.1007/s10092-024-00631-y
- By:
- Publication type:
- Article
Lipschitz regularity of the minimizers of autonomous integral functionals with discontinuous non-convex integrands of slow growth.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 29, n. 1, p. 99, doi. 10.1007/s00526-006-0059-4
- By:
- Publication type:
- Article
Lipschitz continuity of state functions in some optimal shaping.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 23, n. 1, p. 13, doi. 10.1007/s00526-004-0286-5
- By:
- Publication type:
- Article
On the Lipschitz Continuity of the Solution Map in Semidefinite Linear Complementarity Problems.
- Published in:
- Mathematics of Operations Research, 2005, v. 30, n. 2, p. 462, doi. 10.1287/moor.1040.0134
- By:
- Publication type:
- Article
A new projection and contraction algorithm for solving quasimonotone variational inequalities.
- Published in:
- Operations Research Transactions / Yunchouxue Xuebao, 2023, v. 27, n. 1, p. 128, doi. 10.15960/j.cnki.issn.1007-6093.2023.01.009
- By:
- Publication type:
- Article
A SELF-ADAPTIVE INERTIAL ALGORITHM FOR BILEVEL PSEUDO-MONOTONE VARIATIONAL INEQUALITY PROBLEMS WITH NON-LIPSCHITZ MAPPINGS.
- Published in:
- Fixed Point Theory, 2024, v. 25, n. 1, p. 213, doi. 10.24193/fpt-ro.2024.1.14
- By:
- Publication type:
- Article
VARIATIONAL INCLUSION PROBLEM AND TOTAL ASYMPTOTICALLY NONEXPANSIVE MAPPING: GRAPH CONVERGENCE, ALGORITHMS AND APPROXIMATION OF COMMON SOLUTIONS.
- Published in:
- Fixed Point Theory, 2023, v. 24, n. 1, p. 79, doi. 10.24193/fpt-ro.2023.1.04
- By:
- Publication type:
- Article
ITERATIVE ALGORITHMS FOR VARIATIONAL INCLUSIONS IN BANACH SPACES.
- Published in:
- Fixed Point Theory, 2023, v. 24, n. 1, p. 49, doi. 10.24193/fpt-ro.2023.1.03
- By:
- Publication type:
- Article
Lipschitz continuity of the gradient of a one-parametric class of SOC merit functions.
- Published in:
- Optimization, 2010, v. 59, n. 5, p. 661, doi. 10.1080/02331930802180319
- By:
- Publication type:
- Article
Lipschitz properties of the scalarization function and applications.
- Published in:
- Optimization, 2010, v. 59, n. 2, p. 305, doi. 10.1080/02331930801951033
- By:
- Publication type:
- Article
小样本下的低压电力线网络故障量化.
- Published in:
- Telecommunication Engineering, 2023, v. 63, n. 8, p. 1243, doi. 10.20079/j.issn.1001-893x.210831006
- By:
- Publication type:
- Article
System of generalized variational-like inclusions involving (P,η)-accretive mapping and fixed point problems in real Banach spaces.
- Published in:
- Arabian Journal of Mathematics, 2024, v. 13, n. 1, p. 1, doi. 10.1007/s40065-023-00440-1
- By:
- Publication type:
- Article
Finite-in-time flocking of the thermodynamic Cucker–Smale model.
- Published in:
- Networks & Heterogeneous Media, 2024, v. 19, n. 2, p. 1, doi. 10.3934/nhm.2024023
- By:
- Publication type:
- Article
Algorithmic and Analytical Approach for a System of Generalized Multi-valued Resolvent Equations-Part I: Basic Theory.
- Published in:
- Carpathian Journal of Mathematics, 2025, v. 41, n. 1, p. 13, doi. 10.37193/CJM.2025.01.02
- By:
- Publication type:
- Article
An iterative method for variational inclusions and fixed points of total uniformly L-Lipschitzian mappings.
- Published in:
- Carpathian Journal of Mathematics, 2023, v. 39, n. 1, p. 335, doi. 10.37193/CJM.2023.01.24
- By:
- Publication type:
- Article
Hyperbolically Bi-Lipschitz Continuity for 1/∣w∣²-Harmonic Quasiconformal Mappings.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/569481
- By:
- Publication type:
- Article
Insurance premium-based shortfall risk measure induced by cumulative prospect theory.
- Published in:
- Computational Management Science, 2022, v. 19, n. 4, p. 703, doi. 10.1007/s10287-022-00432-0
- By:
- Publication type:
- Article
Distributed Bayesian: A Continuous Distributed Constraint Optimization Problem Solver.
- Published in:
- Journal of Artificial Intelligence Research, 2023, v. 76, p. 393, doi. 10.1613/jair.1.14151
- By:
- Publication type:
- Article
Lipschitz-Continuity of the Integrated Density of States for Gaussian Random Potentials.
- Published in:
- Letters in Mathematical Physics, 2011, v. 97, n. 1, p. 25, doi. 10.1007/s11005-011-0465-1
- By:
- Publication type:
- Article
Approximate bregman proximal gradient algorithm for relatively smooth nonconvex optimization.
- Published in:
- Computational Optimization & Applications, 2025, v. 90, n. 1, p. 227, doi. 10.1007/s10589-024-00618-z
- By:
- Publication type:
- Article
Extragradient method with feasible inexact projection to variational inequality problem.
- Published in:
- Computational Optimization & Applications, 2024, v. 89, n. 2, p. 459, doi. 10.1007/s10589-024-00592-6
- By:
- Publication type:
- Article
From Halpern's fixed-point iterations to Nesterov's accelerated interpretations for root-finding problems.
- Published in:
- Computational Optimization & Applications, 2024, v. 87, n. 1, p. 181, doi. 10.1007/s10589-023-00518-8
- By:
- Publication type:
- Article
A modified inexact Levenberg–Marquardt method with the descent property for solving nonlinear equations.
- Published in:
- Computational Optimization & Applications, 2024, v. 87, n. 1, p. 289, doi. 10.1007/s10589-023-00513-z
- By:
- Publication type:
- Article
Conditional gradient method for vector optimization.
- Published in:
- Computational Optimization & Applications, 2023, v. 85, n. 3, p. 857, doi. 10.1007/s10589-023-00478-z
- By:
- Publication type:
- Article
Convergence rate estimates for penalty methods revisited.
- Published in:
- Computational Optimization & Applications, 2023, v. 85, n. 3, p. 973, doi. 10.1007/s10589-023-00476-1
- By:
- Publication type:
- Article
Sub-linear convergence of a stochastic proximal iteration method in Hilbert space.
- Published in:
- Computational Optimization & Applications, 2022, v. 83, n. 1, p. 181, doi. 10.1007/s10589-022-00380-0
- By:
- Publication type:
- Article
Lipschitz Continuity of inf-Projections.
- Published in:
- Computational Optimization & Applications, 2003, v. 25, n. 1-3, p. 269, doi. 10.1023/A:1022925725741
- By:
- Publication type:
- Article
Lipschitz Continuous Solutions of the Vlasov–Maxwell Systems with a Conductor Boundary Condition.
- Published in:
- Communications in Mathematical Physics, 2023, v. 403, n. 1, p. 529, doi. 10.1007/s00220-023-04802-w
- By:
- Publication type:
- Article
Convergence Rates for Quantum Evolution and Entropic Continuity Bounds in Infinite Dimensions.
- Published in:
- Communications in Mathematical Physics, 2020, v. 374, n. 2, p. 823, doi. 10.1007/s00220-019-03594-2
- By:
- Publication type:
- Article
Lipschitz regularity of sub-elliptic harmonic maps into CAT(0) space.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2024, v. 2024, n. 817, p. 213, doi. 10.1515/crelle-2024-0066
- By:
- Publication type:
- Article
A Log-Det Heuristics for Covariance Matrix Estimation: The Analytic Setup.
- Published in:
- Stats, 2022, v. 5, n. 3, p. 606, doi. 10.3390/stats5030037
- By:
- Publication type:
- Article
Difference-of-Convex Algorithm with Extrapolation for Nonconvex, Nonsmooth Optimization Problems.
- Published in:
- Mathematics of Operations Research, 2024, v. 49, n. 3, p. 1973, doi. 10.1287/moor.2020.0393
- By:
- Publication type:
- Article
From Perspective Maps to Epigraphical Projections.
- Published in:
- Mathematics of Operations Research, 2023, v. 48, n. 3, p. 1711, doi. 10.1287/moor.2022.1317
- By:
- Publication type:
- Article
Local robust stability on compact set for nonlinear systems with continuous time controller against to aperiodic sampling and disturbance.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2023, v. 17, n. 2, p. 133, doi. 10.1049/cth2.12367
- By:
- Publication type:
- Article
Approximation by Szász-Jakimovski-Leviatan-Type Operators via Aid of Appell Polynomials.
- Published in:
- Journal of Function Spaces, 2020, p. 1, doi. 10.1155/2020/8863664
- By:
- Publication type:
- Article
POINCARÉ--HOPF THEOREM FOR SINGULAR ANALYTIC VARIETIES: THE MARIE-HÉLÈNE SCHWARTZ IDEAS IN THE LIPSCHITZ FRAMEWORK.
- Published in:
- Banach Center Publications, 2024, v. 128, p. 23, doi. 10.4064/bc128-2
- By:
- Publication type:
- Article
Novel projected gradient methods for solving pseudomontone variational inequality problems with applications to optimal control problems.
- Published in:
- Journal of Industrial & Management Optimization, 2025, v. 21, n. 2, p. 1, doi. 10.3934/jimo.2024129
- By:
- Publication type:
- Article
A self-adaptive projection method for nonlinear monotone equations with convex constraints.
- Published in:
- Journal of Industrial & Management Optimization, 2023, v. 19, n. 11, p. 1, doi. 10.3934/jimo.2023034
- By:
- Publication type:
- Article
Transformed singular values and spectral norms of third-order tensors.
- Published in:
- Journal of Industrial & Management Optimization, 2023, v. 19, n. 8, p. 1, doi. 10.3934/jimo.2022204
- By:
- Publication type:
- Article
ASYMPTOTIC ANALYSIS OF SCALARIZATION FUNCTIONS AND APPLICATIONS.
- Published in:
- Journal of Industrial & Management Optimization, 2023, v. 19, n. 4, p. 2367, doi. 10.3934/jimo.2022046
- By:
- Publication type:
- Article
Viscosity solutions of contact Hamilton-Jacobi equations with Hamiltonians depending periodically on unknown functions.
- Published in:
- Communications on Pure & Applied Analysis, 2023, v. 22, n. 2, p. 1, doi. 10.3934/cpaa.2023005
- By:
- Publication type:
- Article
WELL-POSEDNESS OF AN INTERACTION MODEL ON RIEMANNIAN MANIFOLDS.
- Published in:
- Communications on Pure & Applied Analysis, 2022, v. 21, n. 11, p. 3559, doi. 10.3934/cpaa.2022114
- By:
- Publication type:
- Article
Relaxed Inertial Method for Solving Split Monotone Variational Inclusion Problem with Multiple Output Sets Without Co-coerciveness and Lipschitz Continuity.
- Published in:
- Acta Mathematica Sinica, 2024, v. 40, n. 7, p. 1697, doi. 10.1007/s10114-024-2594-3
- By:
- Publication type:
- Article
Modified Inertial Projection Method for Solving Pseudomonotone Variational Inequalities with Non-Lipschitz in Hilbert Spaces.
- Published in:
- Acta Mathematica Sinica, 2023, v. 39, n. 12, p. 2374, doi. 10.1007/s10114-023-2080-3
- By:
- Publication type:
- Article
Boundary Lipschitz Regularity of Solutions for Semilinear Elliptic Equations in Divergence Form.
- Published in:
- Acta Mathematica Sinica, 2023, v. 39, n. 2, p. 193, doi. 10.1007/s10114-023-1171-5
- By:
- Publication type:
- Article
Trajectory tracking sliding mode control for vertical take-off and landing aircraft based on double loop and global Lipschitz stability.
- Published in:
- PLoS ONE, 2025, v. 20, n. 2, p. 1, doi. 10.1371/journal.pone.0318294
- By:
- Publication type:
- Article
Existence and optimal controls of non-autonomous for impulsive evolution equation without Lipschitz assumption.
- Published in:
- Boundary Value Problems, 2024, v. 2024, n. 1, p. 1, doi. 10.1186/s13661-024-01819-5
- By:
- Publication type:
- Article